# SDR BMAC030006S

- Difficulty date: February 15, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N538PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- Engine: Garrtt TPE33110UG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

BWI - FLT 3103 - PILOT REPORTED LEFT ENGINE PRODUCES FULL POWER WHEN POWER LEVER IS AT STOP.  RIGHT POWER LEVER AT STOP PRODUCES 92 PERCENT TORQUE, 530 DEGREES EGT AT 6,000 FEET, TEMP FOR ALT AND TEMP IS 560C.  MAINTENANCE FOUND AIRCRAFT FUEL TANKS TO BE CONTAMINATED WITH WATER.  REMOVED WATER CONTAMINATION IAW AMM 28-10-00.  PERFORMED ENGINE RUNS IAW GMM 71-00-00.  CHECKS NORMAL AT THIS TIME.  FINAL FIX, REPLACED RIGHT STRAIN GUAGE AND TORQUE SIGNAL CONDITIONER.  REPLACED LEFT STRAIN GAUGE, TTL COMPUTER AND BUFFER ASSY, TORQUE SIGNAL.  BOTH SIDES TESTED GOOD ON THE GROUND AND GOOD ON APPROX TWO HOUR FLIGHT CHECK.  AIRCRAFT RETURNED TO SERVICE ON 2/27/2003.  (M)
